Publication
Title
Local structure of Schelter-Procesi smooth orders
Author
Language
English
Source (journal)
Transactions of the American Mathematical Society. - Providence, R.I.
Publication
Providence, R.I. : 2000
ISSN
0002-9947 [Print]
1088-6850 [Online]
Volume/pages
352:10(2000), p. 4815-4841
ISI
000088378000019
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 12.06.2017
To cite this reference